# SDR C2XA09TY220

- Difficulty date: August 16, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 19,610 hours, 14,871 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: BA226531
- Part serial: 27414
- Condition: Discharged
- Location: Lavatory
- Part time: 11,060 hours, 8,278 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV FIRE BOTTLE READS ZERO.  REMOVED AND REPLACED LAV FIRE BOTTLE.
